# SDR ASAA2024031349202

- Difficulty date: March 13, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION CORRODED FROM STA 500C TO STA 500I. GROUNDED - YES. FABRICATED NEW R/H TRANSITION FROM STA 500C TO 500I AND INSTALLED IAW B737-800 SRM 51-40-05-0G-0 AND B737-800 SRM 51-40-02-0G-0. REFERENCE ITEM 14 CRACK REPAIRED ON W/O 1022130-1000-0094, SN OK371848.W= 12FT O = .040 R= 0" L= 12' D= .040.
